question-icon

Suggest Treatment For Severe Panic Attacks While On Oxycodone And Xanax

default
Posted on Wed, 19 Oct 2016
Question: I took 40mg of oxycodone 7 hours ago and 2.5mg of Xanax 30 minutes ago. I know I have a substance abuse problem and I do want to get help, but right now I am just worried I am dying or going to die. I am having a horrible panic attack and feel like I can't breathe and I'm very tired but I am fighting it so I don't fall asleep and stop breathing or die. I am unable to get to a hospital due to my location so please help me! Am I going to be okay or is there chance of overdosing?
doctor
Answered by Dr. Alexander H. Sheppe (15 minutes later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

This combination of medications is actually somewhat dangerous. Oxycodone 7 hours ago mixed with this very high dose of Xanax 30 minutes ago could lead to respiratory depression. I would keep a close eye on your breathing. If you feel dizzy or lightheaded you need to call 911 immediately. Do not take any more medication and do not drink any alcohol for at least 24 hours. Seek substance abuse treatment as soon as possible, as you have been putting this off for at least several months.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2236 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Severe Panic Attacks While On Oxycodone And Xanax

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. This combination of medications is actually somewhat dangerous. Oxycodone 7 hours ago mixed with this very high dose of Xanax 30 minutes ago could lead to respiratory depression. I would keep a close eye on your breathing. If you feel dizzy or lightheaded you need to call 911 immediately. Do not take any more medication and do not drink any alcohol for at least 24 hours. Seek substance abuse treatment as soon as possible, as you have been putting this off for at least several months. Please remember to rate and close this answer thread when you are finished and satisfied. In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers